On groups with abelian Sylow 2-groups.

Terence M. Gagen

Mathematische Zeitschrift (1965)

  • Volume: 90, page 268-272
  • ISSN: 0025-5874; 1432-1823

How to cite


Gagen, Terence M.. "On groups with abelian Sylow 2-groups.." Mathematische Zeitschrift 90 (1965): 268-272. <http://eudml.org/doc/170484>.

author = {Gagen, Terence M.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {268-272},
title = {On groups with abelian Sylow 2-groups.},
url = {http://eudml.org/doc/170484},
volume = {90},
year = {1965},

AU - Gagen, Terence M.
TI - On groups with abelian Sylow 2-groups.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 268
EP - 272
KW - group theory
UR - http://eudml.org/doc/170484
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.